# SDR SWAA053881

- Difficulty date: December 6, 2005
- Submitted: December 7, 2005
- Operation: Air carrier
- Aircraft: N386SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26601
- Aircraft time: 39,010 hours, 33,853 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Cracked
- Location: Aft Cargo Door
- Component: Cargo Door
- Component part number: 6547952
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND AFT CARGO DOOR CRACKED AT LOWER AFT CORNER ANGLE WEB SUPPORT.  REMOVED AND REPLACED AFT CARGO DOOR PER MM.
